| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 -7.5/1.5/073 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients' left eye (os) on (b)(6) 2022 as a replacement lens to address excessive vault but it did not resolve the problem.Lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.